Certain properties for a class of analytic functions associated with hypergeometric functions

Authors

  • Khadeejah R. Alhindi Universiti Kebangsaan Malaysia
  • Maslina Darus Universiti Kebangsaan Malaysia

Keywords:

analytic function, coefficient inequalities, Schwarz inequality, closure theorems, Hadamard product, convolution properties, integral operator

Abstract

In this particular paper, we investigate coefficient inequalities, closure theorems, convolution properties for the functions belonging to the class \( \mathcal{S}^{m,r,s}_{\lambda_1,\lambda_2}(\eta)\). Further, integral transforms of functions in the same class are also discussed.

Downloads

Published

2014-08-01

How to Cite

Alhindi, K. R., & Darus, M. (2014). Certain properties for a class of analytic functions associated with hypergeometric functions. Rev. Anal. Numér. ThéOr. Approx., 43(2), 103-112. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2014-vol43-no2-art2

Issue

Section

Articles